Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A generator for a semigroup of nonlinear transformations


Author: Dorothy Rutledge
Journal: Proc. Amer. Math. Soc. 20 (1969), 491-498
MSC: Primary 47.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0239464-8
MathSciNet review: 0239464
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [2] J. W. Neuberger, An exponential formula for one-parameter semi-groups of nonlinear transformations, J. Math. Soc. Japan 18 (1966), 154–157. MR 0200734, https://doi.org/10.2969/jmsj/01820154
  • [3] -, A product integral formula for one-parameter semi-groups of nonlinear transformations, Abstract 66T-428, Notices Amer. Math. Soc. 13 (1966), 719.
  • [4] Shinnosuke Ôharu, Note on the representation of semi-groups of non-linear operators, Proc. Japan Acad. 42 (1966), 1149–1154. MR 0220100
  • [5] Dorothy Rutledge, Semigroups of nonlinear transformations with periodic trajectories, Abstract 66T-347, Notices Amer. Math. Soc. 13 (1966), 622.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50

Retrieve articles in all journals with MSC: 47.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0239464-8
Article copyright: © Copyright 1969 American Mathematical Society